Isometric Dilations of Commuting Contractions and Brehmer Positivity

Sibaprasad Barik, B. Krishna Das

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


It is well-known that an n-tuple (n≥ 3) of commuting contractions does not posses an isometric dilation, in general. Considering a class of n-tuple of commuting contractions satisfying certain positivity assumption, we construct their isometric dilations and consequently establish their von Neumann inequality. The positivity assumption is related to Brehmer positivity and motivated by the study of isometric dilations of operator tuples in Barik et al. (Trans Amer Math Soc 372(2):1429–1450, 2019).

Original languageEnglish
Article number69
JournalComplex Analysis and Operator Theory
Issue number5
StatePublished - 1 Jul 2022


  • Brehmer positivity
  • Hardy space
  • Isometric dilations
  • Regular dilations
  • Von Neumann inequality

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Isometric Dilations of Commuting Contractions and Brehmer Positivity'. Together they form a unique fingerprint.

Cite this